This question has not been answered by one of our experts yet.


  • Spooky October 25, 2009
    October 25, 2009

    It is not percocet.  Assuming your first description (93 on one side, 9652 on the other) itt is prochlorperizine, which is an antihistamine usually prescribed for nausea and vomiting, and occasionally for reducing anxiety in schizophrenia.  It's related to promethazine, also used for those same purposes.  I take promethezine for nausea that my pain and cancer meds cause and it's very effective for  easing severe nausea but it can make you a little drowsy.  The only thing I know of with ZB95 on it is a deworming medication and I can't imagine why you would have one of those.  I am also suspicious that you are asking a pain board about what you think is percocet but you are afraid to take.  If it were prescribed for you why don't you just drop by the doctor who prescribed it for you's office and have the office staff confirm it's the right medication?  If you are looking to get high, you've been had.  This drug will help if you're vomiting or a schizophrenic and it will probably even help severe itching as it's in the antihistamine family.  You can't get high on it, but there's no reason to be scared of it, either.

  • Scooter October 23, 2009
    October 23, 2009

    I looked it up on WebMD. It is the generic form of Compazine. It is 10 mgs.Compazine is used to treat severe nausea and vomiting. I wish you the best.   Scooter

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.